| Model Number |
LVZRXT180J |
| Medical Device Problem Code |
Activation, Positioning or Separation Problem (2906)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
04/15/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product event summary: the guidewire was returned and analyzed.The guidewire was unraveled.The distal conductor of the lead was obstructed due to a guidewire stuck in the lumen.Visual analysis of the guidewire indicated damage during use.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that during left ventricular (lv) lead implant the guidewire got stuck after being placed and maneuvered inside the lead, making it hardly removable.The lead was removed and a new lead was implanted.The guidewire was returned, analyzed, and tested out of specification.No patient complications have been reported as a result of this event.